# SDR ASOA201704191569

- Difficulty date: April 19, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Post
- Part number: CC670341422
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT DOOR POST HAS CORROSION AT THE BOTTOM.   CUT OUT DAMAGED SECTION, FABRICATED A FILLER AND DOUBLER AND INSTALLED IAW ECTC EA 32-2017-099.
